1. 2017
  2. Nonabelian Composition Factors of a Finite Group Whose Maximal Subgroups of Odd Indices Are Hall Subgroups

    Maslova, N. V. & Revin, D. O., 1 Dec 2017, In: Proceedings of the Steklov Institute of Mathematics. 299, p. 148-157 10 p.

    Research output: Contribution to journal › Article › peer-review

  3. A Representation of Virtual Braids by Automorphisms

    Bardakov, V. G. & Neshchadim, M. V., 1 Nov 2017, In: Algebra and Logic. 56, 5, p. 355-361 7 p.

    Research output: Contribution to journal › Article › peer-review

  4. Divisible Rigid Groups. Algebraic Closedness and Elementary Theory

    Romanovskii, N. S., 1 Nov 2017, In: Algebra and Logic. 56, 5, p. 395-408 14 p.

    Research output: Contribution to journal › Article › peer-review

  5. On orders of elements of finite almost simple groups with linear or unitary socle

    Grechkoseeva, M. A., 1 Nov 2017, In: Journal of Group Theory. 20, 6, p. 1191-1222 32 p.

    Research output: Contribution to journal › Article › peer-review

  6. Simple Poisson–Farkas Algebras and Ternary Filippov Algebras

    Pozhidaev, A. P., 1 Nov 2017, In: Siberian Mathematical Journal. 58, 6, p. 1071-1077 7 p.

    Research output: Contribution to journal › Article › peer-review

  7. Slices and Levels of Extensions of the Minimal Logic

    Maksimova, L. L. & Yun, V. F., 1 Nov 2017, In: Siberian Mathematical Journal. 58, 6, p. 1042-1051 10 p.

    Research output: Contribution to journal › Article › peer-review

  8. Strong Decidability and Strong Recognizability

    Maksimova, L. L. & Yun, V. F., 1 Nov 2017, In: Algebra and Logic. 56, 5, p. 370-385 16 p.

    Research output: Contribution to journal › Article › peer-review

  9. Disentangling FDE-based paraconsistent modal logics

    Odintsov, S. P. & Wansing, H., 23 Sept 2017, In: Studia Logica. 105, 6, p. 1221-1254 34 p.

    Research output: Contribution to journal › Article › peer-review

  10. Characterization of simple symplectic groups of degree 4 over locally finite fields of characteristic 2 in the class of periodic groups

    Lytkina, D. V. & Mazurov, V. D., 1 Sept 2017, In: Siberian Mathematical Journal. 58, 5, p. 850-858 9 p.

    Research output: Contribution to journal › Article › peer-review

  11. Extensions and automorphisms of Lie algebras

    Bardakov, V. G. & Singh, M., 1 Sept 2017, In: Journal of Algebra and its Applications. 16, 9, 15 p., 1750162.

    Research output: Contribution to journal › Article › peer-review

  12. On splitting of the normalizer of a maximal torus in orthogonal groups

    Galt, A., 1 Sept 2017, In: Journal of Algebra and its Applications. 16, 9, 23 p., 1750174.

    Research output: Contribution to journal › Article › peer-review

  13. Virtual link groups

    Bardakov, V. G., Mikhalchishina, Y. A. & Neshchadim, M. V., 1 Sept 2017, In: Siberian Mathematical Journal. 58, 5, p. 765-777 13 p.

    Research output: Contribution to journal › Article › peer-review

  14. On finite groups isospectral to U 3(3)

    Lytkin, Y. V., 1 Jul 2017, In: Siberian Mathematical Journal. 58, 4, p. 633-643 11 p.

    Research output: Contribution to journal › Article › peer-review

  15. Recognizable and Perceptible Logics and Varieties

    Maksimova, L. L., 1 Jul 2017, In: Algebra and Logic. 56, 3, p. 245-250 6 p.

    Research output: Contribution to journal › Article › peer-review

  16. Recent results from SND detector at VEPP-2000 collider

    Achasov, M. N., Barnyakov, A. Y., Beloborodov, K. I., Berdyugin, A. V., Bogdanchikov, A. G., Botov, A. A., Dimova, T. V., Druzhinin, V. P., Golubev, V. B., Kardapoltsev, L. V., Kharlamov, A. G., Korol, A. A., Koshuba, S. V., Kovrizhin, D. P., Kupich, A. S., Martin, K. A., Obrazovsky, A. E., Pakhtusova, E. V., Serednyakov, S. I., Shtol, D. A., & 4 othersSilagadze, Z. K., Surin, I. K., Usov, Y. V. & Vasiljev, A. V., 1 Jun 2017, In: Nuclear and Particle Physics Proceedings. 287-288, p. 57-60 4 p.

    Research output: Contribution to journal › Article › peer-review

  17. A characterizing property of CP-groups

    Buturlakin, A. A., Shen, R. & Shi, W., 1 May 2017, In: Siberian Mathematical Journal. 58, 3, p. 405-407 3 p.

    Research output: Contribution to journal › Article › peer-review

  18. On the pronormality of subgroups of odd index in finite simple symplectic groups

    Kondrat’ev, A. S., Maslova, N. V. & Revin, D. O., 1 May 2017, In: Siberian Mathematical Journal. 58, 3, p. 467-475 9 p., 10.

    Research output: Contribution to journal › Article › peer-review

  19. Recent results from the SND detector

    Korol, A. A., Achasov, M. N., Barnyakov, A. Y., Beloborodov, K. I., Berdyugin, A. V., Bogdanchikov, A. G., Botov, A. A., Dimova, T. V., Druzhinin, V. P., Golubev, V. B., Kardapoltsev, L. V., Kharlamov, A. G., Koshuba, S. V., Kovrizhin, D. P., Kupich, A. S., Martin, K. A., Obrazovsky, A. E., Pakhtusova, E. V., Serednyakov, S. I., Shtol, D. A., & 4 othersSilagadze, Z. K., Surin, I. K., Usov, Y. V. & Vasiljev, A. V., 12 Apr 2017, In: EPJ Web of Conferences. 142, 01017.

    Research output: Contribution to journal › Article › peer-review

  20. A pronormality criterion for supplements to abelian normal subgroups

    Kondrat’ev, A. S., Maslova, N. V. & Revin, D. O., 1 Apr 2017, In: Proceedings of the Steklov Institute of Mathematics. 296, 1, p. 145-150 6 p.

    Research output: Contribution to journal › Article › peer-review

  21. Some constructions for Jordan superalgebras with associative even part

    Zhelyabin, V. N. & Zakharov, A. S., Apr 2017, In: St. Petersburg Mathematical Journal. 28, 2, p. 197-208 12 p.

    Research output: Contribution to journal › Article › peer-review

  22. Algebras of Distributions for Binary Formulas in Countably Categorical Weakly o-Minimal Structures

    Emel’yanov, D. Y., Kulpeshov, B. S. & Sudoplatov, S. V., 1 Mar 2017, In: Algebra and Logic. 56, 1, p. 13-36 24 p.

    Research output: Contribution to journal › Article › peer-review

  23. Cartan coherent configurations

    Ponomarenko, I. & Vasil’ev, A., 1 Mar 2017, In: Journal of Algebraic Combinatorics. 45, 2, p. 525-552 28 p.

    Research output: Contribution to journal › Article › peer-review

  24. Linearly ordered theories which are nearly countably categorical

    Kulpeshov, B. S. & Sudoplatov, S. V., 1 Mar 2017, In: Mathematical Notes. 101, 3-4, p. 475-483 9 p.

    Research output: Contribution to journal › Article › peer-review

  25. Model-Theoretic Aspects of the Theory of Divisible Rigid Soluble Groups

    Myasnikov, A. G. & Romanovskii, N. S., 1 Mar 2017, In: Algebra and Logic. 56, 1, p. 82-84 3 p.

    Research output: Contribution to journal › Article › peer-review

  26. Nil ideals of finite codimension in alternative Noetherian algebras

    Zhelyabin, V. N. & Panasenko, A. S., 1 Mar 2017, In: Mathematical Notes. 101, 3-4, p. 460-466 7 p.

    Research output: Contribution to journal › Article › peer-review

  27. On Potential Counterexamples to the Problem of Zero Divisors

    Bardakov, V. G. & Petukhova, M. S., 1 Mar 2017, In: Journal of Mathematical Sciences (United States). 221, 6, p. 778-797 20 p.

    Research output: Contribution to journal › Article › peer-review

  28. Palindromic automorphisms of free nilpotent groups

    Bardakov, V. G., Gongopadhyay, K., Neshchadim, M. V. & Singh, M., 1 Feb 2017, In: Journal of Pure and Applied Algebra. 221, 2, p. 316-338 23 p.

    Research output: Contribution to journal › Article › peer-review

  29. Palindromic widths of nilpotent and wreath products

    Bardakov, V. G., Bryukhanov, O. V. & Gongopadhyay, K., Feb 2017, In: Proceedings of the Indian Academy of Sciences: Mathematical Sciences. 127, 1, p. 99-108 10 p.

    Research output: Contribution to journal › Article › peer-review

  30. Combinations related to classes of finite and countably categorical structures and their theories

    Sudoplatov, S. V., 1 Jan 2017, In: Сибирские электронные математические известия. 14, p. 135-150 16 p.

    Research output: Contribution to journal › Article › peer-review

  31. Generic constructions and generic limits

    Sudoplatov, S. V., Kiouvrekis, Y. & Stefaneas, P., 1 Jan 2017, Algebraic Modeling of Topological and Computational Structures and Applications. Lambropoulou, S., Theodorou, D., Stefaneas, P. & Kauffman, LH. (eds.). Springer New York, Vol. 219. p. 375-398 24 p. (Springer Proceedings in Mathematics & Statistics; vol. 219).

    Research output: Chapter in Book/Report/Conference proceeding › Conference contribution › Research › peer-review

  32. Gröbner-Shirshov basis of the universal enveloping Rota-Baxter algebra of a Lie algebra

    Gubarev, V. & Kolesnikov, P., 1 Jan 2017, In: Journal of Lie Theory. 27, 3, p. 887-905 19 p.

    Research output: Contribution to journal › Article › peer-review

  33. On al most recognizability by spectrum of simple classical groups

    Staroletov, A., 1 Jan 2017, In: International Journal of Group Theory. 6, 4, p. 7-33 27 p.

    Research output: Contribution to journal › Article › peer-review

  34. On groups whose element orders divide 6 and 7

    Guo, W. & Mamontov, A. S., 1 Jan 2017, In: Siberian Mathematical Journal. 58, 1, p. 67-71 5 p.

    Research output: Contribution to journal › Article › peer-review

  35. On maximum orders of elements of simple orthogonal groups in characteristic 2

    Grechkoseeva, M. A. & Lytkin, D. V., 1 Jan 2017, In: Сибирские электронные математические известия. 14, p. 405-417 13 p.

    Research output: Contribution to journal › Article › peer-review

  36. On recognition of alternating groups by prime graph

    Staroletov, A. M., 1 Jan 2017, In: Сибирские электронные математические известия. 14, p. 994-1010 17 p.

    Research output: Contribution to journal › Article › peer-review

  37. On Rota-Baxter operators of non-zero weight arisen from the solutions of the classical Yang-Baxter equation

    Goncharov, M., 1 Jan 2017, In: Сибирские электронные математические известия. 14, p. 1533-1544 12 p.

    Research output: Contribution to journal › Article › peer-review

  38. On semilattices and lattices for families of theories

    Sudoplatov, S. V., 1 Jan 2017, In: Сибирские электронные математические известия. 14, p. 980-985 6 p.

    Research output: Contribution to journal › Article › peer-review

  39. On the splitting of the normalizer of a maximal torus in the exceptional linear algebraic groups

    Gal't, A. A., 1 Jan 2017, In: Izvestiya Mathematics. 81, 2, p. 269-285 17 p.

    Research output: Contribution to journal › Article › peer-review

  40. Recent results from the SND detector

    Druzhinin, V. P., Achasov, M. N., Barnyakov, A. Y., Beloborodov, K. I., Berdyugin, A. V., Bogdanchikov, A. G., Botov, A. A., Dimova, T. V., Golubev, V. B., Kardapoltsev, L. V., Kharlamov, A. G., Korol, A. A., Koshuba, S. V., Kovrizhin, D. P., Kupich, A. S., Martin, K. A., Obrazovsky, A. E., Pakhtusova, E. V., Serednyakov, S. I., Shtol, D. A., & 4 othersSilagadze, Z. K., Surin, I. K., Usov, Y. V. & Vasiljev, A. V., 1 Jan 2017, In: Proceedings of Science.

    Research output: Contribution to journal › Conference article › peer-review

  41. Recent results from the SND experiment at VEPP-2000 collider

    SND Collaboration, 1 Jan 2017, In: Proceedings of Science. 310

    Research output: Contribution to journal › Conference article › peer-review

  42. Relative e-spectra and relative closures for families of theories

    Sudoplatov, S. V., 1 Jan 2017, In: Сибирские электронные математические известия. 14, p. 296-307 12 p.

    Research output: Contribution to journal › Article › peer-review

  43. Representations of virtual braids by automorphisms and virtual knot groups

    Bardakov, V. G., Mikhalchishina, Y. A. & Neshchadim, M. V., 1 Jan 2017, In: Journal of Knot Theory and its Ramifications. 26, 1, 17 p., 1750003.

    Research output: Contribution to journal › Article › peer-review

  44. Rota-baxter operators of weight zero on simple Jordan Algebra of Clifford Type

    Gubarev, V. Y., 1 Jan 2017, In: Сибирские электронные математические известия. 14, p. 1524-1532 9 p.

    Research output: Contribution to journal › Article › peer-review

  45. Structures Computable in Polynomial Time. I

    Alaev, P. E., 1 Jan 2017, In: Algebra and Logic. 55, 6, p. 421-435 15 p.

    Research output: Contribution to journal › Article › peer-review

  46. Subgroups, Automorphisms, and Lie Algebras Related to the Basis-Conjugating Automorphism Group

    Bardakov, V. G. & Neshchadim, M. V., 1 Jan 2017, In: Algebra and Logic. 55, 6, p. 436-460 25 p.

    Research output: Contribution to journal › Article › peer-review

  47. Vaught's conjecture for quite o-minimal theories

    Kulpeshov, B. S. & Sudoplatov, S. V., 1 Jan 2017, In: Annals of Pure and Applied Logic. 168, 1, p. 129-149 21 p.

    Research output: Contribution to journal › Article › peer-review

  48. Braid groups in handlebodies and corresponding hecke algebras

    Bardakov, V. G., 2017, Springer Proceedings in Mathematics and Statistics. Lambropoulou, S., Theodorou, D., Stefaneas, P. & Kauffman, LH. (eds.). Springer New York, Vol. 219. p. 189-203 15 p. (Springer Proceedings in Mathematics & Statistics; vol. 219).

    Research output: Chapter in Book/Report/Conference proceeding › Conference contribution › Research › peer-review

  49. Characterizations of simple linear groups in the class of periodic groups

    Lytkina, D. V. & Mazurov, V. D., 2017, In: Journal of Siberian Federal University - Mathematics and Physics. 10, 3, p. 287-292 6 p.

    Research output: Contribution to journal › Article › peer-review

  50. Grobner Shirshov Basis of the Universal Enveloping Rota-Baxter Algebra of a Lie Algebra

    Gubarev, V. & Kolesnikov, P., 2017, In: Journal of Lie Theory. 27, 3, p. 887-905 19 p.

    Research output: Contribution to journal › Article › peer-review

  51. Universal enveloping commutative rota–baxter algebras of pre-and post-commutative algebras

    Gubarev, V., 2017, In: Axioms. 6, 4, 33.

    Research output: Contribution to journal › Article › peer-review

Previous 1...3 4 5 6 7 8 Next

ID: 3082938